Hip and Pevis Pain

Have had GCA a for two and a half years down to 14mg Pred since last flare. Having an awful lot of pain in hip joints and also pelvic areas last couple of days feeling very fatigued no energy does anyone else get these symptoms? saw GP Monday and he said I have had a particularly awkward time with this illness and to keep on the 14 mg till he sees me next month as I was due to reduce. been on holiday abroad recently and was fine except tiredness have been back a few days and these pains have kicked in the flight back. And travel home was stressful could this be the problem?

4 Replies

oldestnewest
  • It does sound like a flare of PMR - and could well be due to a stressful journey.

    The other question is: what size of reduction do you do? Now it shouldn't be more than 1mg at a time and for some of us precious flowers even that is too much for our bodies to cope with overnight. 1mg takes me the best part of 4 weeks - any faster and I HURT!

    But it sounds like you need a holiday to recover from your holiday ;-)

  • Thanks for the reply I usually go down 1mg a month but have not reduced for the last 6 weeks as didn't want to reduce before my holiday and won't be reducing till I have seen my doctor at the beginning of October as he suggested.

    Perhaps a permanent holiday would be the answer?

    But feeling a bit better today.

  • A permanent holiday? I can recommend it ;-) Five years ago my husband couldn't face any more of the NHS as it was becoming so took early retirement. We do a bit of freelance stuff (both scientists, I translate) to keep the brains from rusting and I get my pension in November. Our income isn't what it once was - but the QOL is SO much better. We live half way up a mountain with a campervan parked on the other side of the road :-)

  • Sounds like the ideal situation!!

You may also like...